The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1313 KB) | Metadata | Table of Contents | ZAA summary
Volume 11, Issue 2, 1992, pp. 245–268
DOI: 10.4171/ZAA/608

Published online: 1992-06-30

On the Perturbation of Critical Values of Maximum-Minimum Type

Frank Benkert[1]

(1) Universität Leipzig, Germany

The stability of critical values of a functional under small perturbations is investigated. There are considered critical values of maximum-minimum type of functionals which are related to boundary value and cigenvalue problems for semilinear elliptic partial differential equations.

Keywords: critical value, of maximum-minimum type, semilinear elliptic partial differential equations

Benkert Frank: On the Perturbation of Critical Values of Maximum-Minimum Type. Z. Anal. Anwend. 11 (1992), 245-268. doi: 10.4171/ZAA/608